| Model Number |
GIF-Q150 |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the device analysis, the service team indicated damage on the charged coupled device (ccd) unit was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the issue was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.